# SDR AALA202504227414

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 33,319 hours, 13,622 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. ONLY OPENS WHEN HANDLE IS TURNED COUNTER CLOCKWISE. MAINTENANCE REPLACED THE FLIGHT DECK DOOR LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
